# SDR 29GA34852011013

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 28,353 hours, 31,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Cylinder
- Part number: 90050
- Condition: Bypassing
- Location: Airstair
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT:4047 MGW/IAD AIRSTAIR HANDLE WILL NOT EXTEND.  REPLACED AIRSTAIR DOOR GAS SPRING ASSEMBLY, OPERATIONAL CHECK GOOD.
